Bulletin of the Belgian Mathematical Society - Simon Stevin

Almost $\eta$-Ricci solitons in $(LCS)_n$-manifolds

Adara M. Blaga

Full-text: Access denied (no subscription detected)

We're sorry, but we are unable to provide you with the full text of this article because we are not able to identify you as a subscriber. If you have a personal subscription to this journal, then please login. If you are already logged in, then you may need to update your profile to register your subscription. Read more about accessing full-text


We consider almost $\eta$-Ricci solitons in $(LCS)_n$-manifolds satisfying certain curvature conditions. We provide a lower and an upper bound for the norm of the Ricci curvature in the gradient case, derive a Bochner-type formula for an almost $\eta$-Ricci soliton and state some consequences of it on an $(LCS)_n$-manifold.

Article information

Bull. Belg. Math. Soc. Simon Stevin, Volume 25, Number 5 (2018), 641-653.

First available in Project Euclid: 18 January 2019

Permanent link to this document

Digital Object Identifier

Mathematical Reviews number (MathSciNet)

Zentralblatt MATH identifier

Primary: 53B30: Lorentz metrics, indefinite metrics 53C15: General geometric structures on manifolds (almost complex, almost product structures, etc.) 53C21: Methods of Riemannian geometry, including PDE methods; curvature restrictions [See also 58J60] 53C25: Special Riemannian manifolds (Einstein, Sasakian, etc.) 53C44: Geometric evolution equations (mean curvature flow, Ricci flow, etc.)

almost $\eta$-Ricci solitons $(LCS)_n$-structure


Blaga, Adara M. Almost $\eta$-Ricci solitons in $(LCS)_n$-manifolds. Bull. Belg. Math. Soc. Simon Stevin 25 (2018), no. 5, 641--653. doi:10.36045/bbms/1547780426. https://projecteuclid.org/euclid.bbms/1547780426

Export citation